# SDR IPXA2025060622941

- Difficulty date: May 29, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 71,659 hours, 24,354 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Splice
- Part number: 145T86293
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CORROSION - SPLICE TEE , LOWER WING - TO - BODY FAIRING PANEL #149AL INTERNAL FORWARD SURFACE.REMOVED DAMAGE SPLICE TEE I.A.W SRM 51-40-02-0G REV.92.INSTALL NEW SPLICE TEE I.A.W SRM 51-40-02-0G REV.92 AND BOEING DWG NO. 145T8629 SHEET 2 REV: A
